# SDR IPXA11568359

- Difficulty date: July 9, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 355-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AREAS OF CORROSION ON SHEAR WEB DOUBLER, AT BS 364 TO 355 LBL 47 TO 51.  REPLACED DOUBLER IAW ATS ER 11-03541.
